# SDR AALA20130715008

- Difficulty date: July 14, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 52,922 hours, 6,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 40C ESCAPE PATH LIGHT MISSING LENS.  REPLACED LAMP FOR SEAT 40C ESCAPE PATH LIGHT.  OPERATIONS CHECKED NORMAL.
